Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 11, NWS Lubbock, TX

March 25, 2007Motley County, Texas

NWS Lubbock, TX issued this flash flood warning at Mar 25, 2007, 9:58 PM CDT for Motley County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2007, 9:58 PM CDT (02:58 UTC)
Expired
Mar 26, 2007, 12:00 AM CDT
In force
2 hr
Issued by
NWS Lubbock, TX
Area
Whole counties

County Motley County, TX

The radar

The Lubbock radar (KLBB), 106 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLUB 260300
FFWLUB
TXC345-260500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
958 PM CDT SUN MAR 25 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MOTLEY COUNTY IN NORTHWEST TEXAS.

* UNTIL MIDNIGHT CDT

* AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAINFALL APPROACHING 2 INCHES HAS FALLEN DURING THE     
  LAST HOUR FROM NEAR ROARING SPRINGS TO MATADOR. FLASH FLOODING OF  
  LOW LYING AREAS AND CITY STREETS IS LIKELY.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING FROM THIS STORM INCLUDE
  MATADOR...ROARING SPRINGS...TEXAS HIGHWAY 70 AND HIGHWAY 62/70.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3385 10103 3387 10057 3429 10054 3430 10104

$$
2 follow-up statements
000 
WGUS74 KLUB 260346
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1038 PM CDT SUN MAR 25 2007

TXC345-260500-
MOTLEY TX-
1038 PM CDT SUN MAR 25 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR 
MOTLEY COUNTY IN NORTHWEST TEXAS...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAIN OVER THE 
PORTIONS OF MOTLEY COUNTY. RADAR ALSO INDICATED THAT 2 TO 3 INCHES 
OF RAIN HAD ALREADY FALLEN ACROSS MUCH OF CENTRAL MOTLEY 
COUNTY...FROM NEAR ROARING SPRINGS NORTH-NORTHEAST TO SOUTHWEST OF 
NORTHFIELD.  

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH OF RAIN PER HOUR 
ARE POSSIBLE. THIS RAIN WILL CONTINUE TO AGGRAVATE THE 
FLOODING...INCLUDING ACROSS HIGHWAY 62/70 AND ALONG COUNTY ROAD 94.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.


LAT...LON 3385 10103 3387 10057 3429 10054 3430 10104

$$
000 
WGUS74 KLUB 260458
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1158 PM CDT SUN MAR 25 2007

TXC345-260504-
MOTLEY TX-
1158 PM CDT SUN MAR 25 2007

...FLASH FLOOD WARNING FOR MOTLEY COUNTY EXPIRED AT MIDNIGHT CDT...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT TO MODERATE RAINFALL OVER MOST OF MOTLEY COUNTY. RAINFALL 
RATES HAVE DIMINISHED...THUS THE THREAT FOR FLASH FLOODING HAS 
DIMINISHED. AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN 
EFFECT UNTIL 1245 AM CDT. THE ADDITIONAL LIGHT TO MODERATE RAINFALL 
WILL RESULT IN A SLOW RECESSION OF ANY STANDING WATER. MOTORISTS 
SHOULD EXERCISE CAUTION AND ALERT TO THE POSSIBILITY OF WATER ON 
ROADWAYS.

LAT...LON 3385 10103 3387 10057 3429 10054 3430 10104

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 25, 3:33 PM CDT, 6 hours 25 minutes earlier.

Area forecast discussion, Mar 25, 3:33 PM CDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
333 PM CDT SUN MAR 25 2007

.SHORT TERM...
THUNDERSTORMS DEVELOPED THIS AFTERNOON ALONG SURFACE BOUNDARY BUT
HAVE WEAKENED ATTM AS COOL OUTFLOW HAS STABILIZED ATMOSPHERE ACROSS
THE CENTRAL SOUTH PLAINS. ACTIVITY HAS WEAKENED ACROSS THE SOUTHEASTERN
PANHANDLE AND NORTHERN SOUTH PLAINS AS WELL. WITH ABUNDANT MOISTURE
IN PLACE...STILL THE POSSIBILITY THIS EVENING OF A FEW LOW ENERGY
FUNNELS...ALTHOUGH ANYTHING BUT ISOLATED SEVERE SHOULD REMAIN
SOUTH AND SOUTHEAST OF THE LUBBOCK FORECAST AREA.

MAIN THREAT TONIGHT AND EARLY MONDAY WILL BE HEAVY RAIN AND
FLOODING ESPECIALLY FOR THOSE AREAS THAT RECEIVED HEAVY RAIN
DURING THE PAST FEW DAYS. MORE THUNDERSTORMS ARE DEVELOPING ACROSS
THE WESTERN SOUTH PLAINS AND FARTHER SOUTH IN SW TEXAS AND THOSE
WILL PROPAGATE TOWARD THE SOUTH PLAINS. UPPER LOW WILL MOVE TOWARD
THE BIG BEND BY 18Z MONDAY...AND THEN INTO CENTRAL AND NORTH TEXAS
MONDAY NIGHT. PRECIPITATION CHANCES WILL CONTINUE ALTHOUGH SEVERE
THREAT MAY REMAIN TO THE SOUTH.

.LONG TERM...
FEW CHANGES TO LONGER TERM GRIDS DUE TO ONGOING SEVERE WEATHER.
NEXT UPPER SYSTEM WILL MOVE EAST ACROSS THE CENTRAL ROCKIES
MIDWEEK WITH WARM AND BREEZY WEATHER FOR WEST TEXAS. DRYLINE
CONVECTION MAY REMAIN JUST EAST OF THE AREA WEDNESDAY AND THURSDAY
BUT DEEPER LOW LEVEL MOISTURE WILL REMAIN NEARBY IN NORTHWEST TEXAS.
NEXT WEEKEND LOOKS QUIET WITH DRY NW FLOW AND BROAD FLAT RIDGE
OVER THE SOUTHWESTERN CONUS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        47  72  46  78  45 /  30  20  10  10  10
TULIA         51  71  49  76  49 /  40  30  10  10  10
PLAINVIEW     53  70  49  75  51 /  50  40  10  10  10
LEVELLAND     53  71  50  78  47 /  50  40  10  10  10
LUBBOCK       55  71  50  77  52 /  60  40  10  10  10
BROWNFIELD    55  71  51  78  51 /  70  40  10  10  10
CHILDRESS     57  70  54  75  54 /  60  50  30  10  10
SPUR          57  70  52  77  55 /  70  50  30  10  10
ASPERMONT     60  71  54  77  56 /  60  50  30  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

06
Hazardous weather outlook, Mar 25, 6:15 AM CDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
615 AM CDT SUN MAR 25 2007

TXZ021>044-261115-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
615 AM CDT SUN MAR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER THIS AFTERNOON
AND EVENING...GENERALLY SOUTH OF A MORTON TO LUBBOCK TO JAYTON LINE.
ANY STORM THAT DOES BECOME SEVERE WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

FLOODING

DEEP LOW LEVEL MOISTURE WILL ALLOW THUNDERSTORMS TO BECOME EFFICIENT
RAINFALL PRODUCERS LATER THIS AFTERNOON AND EVENING. SOILS REMAIN
QUITE MOIST OVER MUCH OF THE AREA SO THE THREAT EXISTS FOR
LOCALIZED FLASH FLOODING WHERE TRAINING OF SHOWERS AND THUNDERSTORMS
DEVELOPS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Mar 25, 3:59 PM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
359 PM CDT SUN MAR 25 2007

TXZ033-034-039-040-252300-
HOCKLEY TX-COCHRAN TX-TERRY TX-YOAKUM TX-
359 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS THE SOUTHWEST SOUTH PLAINS
THIS AFTERNOON...

AT 355 PM...THE NATIONAL WEATHER SERVICE IN LUBBOCK RECEIVED REPORTS
OF A FUNNEL CLOUD NEAR PLAINS IN YOAKUM COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR SHOWS SCATTERED SHOWERS AND THUNDERSTORMS
STRETCHING FROM NEAR LEVELLAND TO NEAR DENVER CITY...MOVING SLOWLY
NORTH AT 10 MPH.

MOIST AND UNSTABLE WEATHER CONDITIONS WILL BE FAVORABLE FOR THE
DEVELOPMENT OF ADDITIONAL FUNNEL CLOUDS WITH THESE STORMS...OR
POSSIBLY EVEN WEAK AND BRIEF TORNADOES. THESE FUNNEL CLOUDS...ON
RARE OCCASION...MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK
TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE
LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE AFTERNOON.
Special weather statement, Mar 25, 4:43 PM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
443 PM CDT SUN MAR 25 2007

TXZ021-022-027-028-252300-
PARMER TX-CASTRO TX-BAILEY TX-LAMB TX-
443 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS WESTERN SOUTH PLAINS AND
SOUTHWESTERN TEXAS PANHANDLE THIS AFTERNOON...

AT 440 PM...SEVERAL REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED
ACROSS LAMB AND BAILEY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR SHOWS SCATTERED SHOWERS AND THUNDERSTORMS STRETCHING FROM JUST
SOUTH OF DIMMITT...TO SUDAN...TO NEAR MORTON. THESE ARE MOVING
SLOWLY NORTH AT 5 MPH.

MOIST AND UNSTABLE WEATHER CONDITIONS WILL BE FAVORABLE FOR THE
DEVELOPMENT OF ADDITIONAL FUNNEL CLOUDS WITH THESE STORMS...OR
POSSIBLY EVEN WEAK AND BRIEF TORNADOES. THESE FUNNEL CLOUDS...ON
RARE OCCASION...MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK
TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN DAMAGE
LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE AFTERNOON.
Special weather statement, Mar 25, 5:10 PM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
510 PM CDT SUN MAR 25 2007

TXZ035-036-040-041-252245-
CROSBY TX-LUBBOCK TX-LYNN TX-TERRY TX-
510 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS SOUTHERN AND CENTRAL SOUTH
PLAINS THIS AFTERNOON...

AT 510 PM...RADAR INDICATED AN OUTFLOW BOUNDARY JUST EAST OF
BROWNFIELD TO SLATON TO RALLS. CONDITIONS ARE FAVORABLE FOR
THUNDERSTORMS TO FORM ALONG THIS BOUNDARY WHICH WILL BE CAPABLE OF
PRODUCING FUNNEL CLOUDS.

THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE
GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH
THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE EVENING.
Special weather statement, Mar 25, 5:10 PM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED EXPIRATION
NATIONAL WEATHER SERVICE LUBBOCK TX
510 PM CDT SUN MAR 25 2007

TXZ035-036-040-041-252300-
CROSBY TX-LUBBOCK TX-LYNN TX-TERRY TX-
510 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS SOUTHERN AND CENTRAL SOUTH
PLAINS THIS AFTERNOON...

AT 510 PM...RADAR INDICATED AN OUTFLOW BOUNDARY JUST EAST OF
BROWNFIELD TO SLATON TO RALLS. CONDITIONS ARE FAVORABLE FOR
THUNDERSTORMS TO FORM ALONG THIS BOUNDARY WHICH WILL BE CAPABLE OF
PRODUCING FUNNEL CLOUDS.

THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE
GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH
THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE EVENING.
Special weather statement, Mar 25, 5:30 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
530 PM CDT SUN MAR 25 2007

TXZ040-252300-
TERRY TX-
530 PM CDT SUN MAR 25 2007

...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORM OVER TERRY
COUNTY...

AT 526 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A DEVELOPING THUNDERSTORM FIVE MILES WEST OF WELLMAN MOVING
NORTHEAST AT 5 MPH. CONDITIONS ARE FAVORABLE FOR THIS THUNDERSTORM
TO PRODUCE WEAK FUNNEL CLOUDS.

FUNNEL CLOUDS FROM THIS STORM MAY BRIEFLY REACH THE GROUND AND
BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH THAT CAN
DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Mar 25, 6:08 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
608 PM CDT SUN MAR 25 2007

TXZ034>037-039>041-260030-
DICKENS TX-CROSBY TX-LUBBOCK TX-HOCKLEY TX-LYNN TX-TERRY TX-YOAKUM TX-
608 PM CDT SUN MAR 25 2007

...FUNNEL CLOUDS MAY BE VISIBLE ACROSS SOUTHERN AND CENTRAL SOUTH
PLAINS THIS EVENING...

AT 605 PM...RADAR INDICATED AN OUTFLOW BOUNDARY JUST EAST OF
BROWNFIELD TO SLATON TO RALLS. CONDITIONS ARE FAVORABLE FOR
THUNDERSTORMS TO FORM ALONG THIS BOUNDARY WHICH WILL BE CAPABLE OF
PRODUCING FUNNEL CLOUDS.

THESE FUNNEL CLOUDS...ON RARE OCCASION...MAY BRIEFLY REACH THE
GROUND AND BECOME A WEAK TORNADO WITH WINDS GENERALLY UNDER 60 MPH
THAT CAN DAMAGE LIGHTWEIGHT STRUCTURES...CARPORTS...AND AWNINGS.

IF A FUNNEL CLOUD IS OBSERVED...YOU SHOULD MOVE TO A SAFE LOCATION
SUCH AS A REINFORCED BUILDING. THESE FUNNEL CLOUDS WILL BE
SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING
DEBRIS IF THEY TOUCH THE GROUND.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS
THROUGH THE EVENING.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:11 PM CDTFlash Flood WarningLUBLynn, Terry2 hr
Mar 25, 7:27 PM CDTFlash Flood WarningLUBCrosby, Lubbock2 hr
Mar 25, 9:17 PM CDTFlash Flood WarningLUBLynn118 min
Mar 25, 9:29 PM CDTFlash Flood WarningLUBCrosby, Lubbock2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.